Beechams All in One Syrup – 100ml provides relief from the symptoms of colds and flu including chesty coughs. It contains active ingredients that serves as painkillers and fever reducer, expectorant and decongestant to free blocked nose and relief painful sinuses.
Each 20ml dose contains Paracetamol 50mg, Gauifenesin 200mg and Phenyllephrine hydrochlorie 10mg. It also contains ethanol 19% v/v, propylene glycol, sorbitol, glycerol and colour sunset yello (E110).
Direction for Use
For oral use only. Adults and children above 12 years should take one 20ml dose 4 times daily. Do not exceed the dosage frequency of 4 times daily. Not for children under 12 years of age.
Do not exceed the recommended dose of 4 times daily. Do not administer to children less than 12 years old. Do not take for more than 5 days except on medical advice. Do not take with any other flu, cold, decongestant product or cough suppressants and do not drink alcohol while on this medication. Contains Paracetamol, therefore do not take anything else containing paracetamol while taking this medicine. Talk to your doctor before taking this medication if you are pregnant, taking other prescription medication or have chronic cough or asthma.